# SDR 99FDEA00422

- Difficulty date: October 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N509FE
- Make and model: Boeing 727-25
- Aircraft serial: 18280
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Condition: Failed
- Location: Nlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

ON 1ST APPROACH NOSE LANDING GEAR DID NOT COME DOWN WHEN SEL.  GEAR WARNING HORN SOUNDED.  FLAPS WERE SEL AT 15.  REMOVED AND REPLACED NOSE LANDING GEAR LOCK SWITCH AND POSITION SWITCH PER 727-100 MM 32-61-021-4.  OPER CHECK GOOD.
